Vol. 2, No. 5, 2008

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Homology and cohomology of quantum complete intersections
501–522

Petter Andreas Bergh and Karin Erdmann

Tate resolutions for Segre embeddings
523–549

David A. Cox and Evgeny Materov

Constructing simply laced Lie algebras from extremal elements
551–572

Jan Draisma and Jos in ’t panhuis

Integral traces of singular values of weak Maass forms
573–593

William Duke and Paul Jenkins

Le défaut d'approximation forte pour les groupes algébriques commutatifs
595–611

David Harari